# SDR HEEA0012365

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Chipped
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT CHIPPED. PERFORMED PRELIMINARY INSPECTION.  FOUND PAINT ON FACEPLATE CHIPPED.  REPLACED FACEPLATE P/N 088-1103-18.  REPAIRED.  BENCH CHECK GOOD.
